MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH REMOVABLE NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH REMOVABLE NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP5314-C
Medical Device Problem Codes Leak/Splash (1354); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with an unspecified amount of bd maxplus¿ pressure rated extension set with removable needleless connector there was a poor connection and leakage occurred.The following information was provided by the initial reporter: our surgery area is seeing an issue with the bd maxplus product ref# (b)(4).Seems to have a leak / seal issue.
 
Additional Manufacturer Narrative
H6: investigation summary: no photo or sample was received, for the customer's complaint of separation.Without further information like a physical sample for investigation, the complaint cannot be verified.And root cause of this failure remains unknown.A device history record review for model#: mp5314-c, lot number#: 23029200 was performed.There were no quality notifications issued, for the failure mode reported by the customer, during the build of this set.
 
Event or Problem Description
It was reported, that during use with an unspecified amount of bd maxplus¿ pressure rated extension set.With removable needleless connector, there was a poor connection and leakage occurred.The following information was provided by the initial reporter: our surgery area is seeing an issue with the bd maxplus product ref#: mp314-c.Seems to have a leak /seal issue.

Brand Name
BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH REMOVABLE NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17330473
Report Number9616066-2023-01462
Device Sequence Number6083760
Product Code FPA
UDI-Device Identifier10885403236723
UDI-Public10885403236723
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2026
Device Catalogue NumberMP5314-C
Device Lot Number23029200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer08/16/2023
Initial Report FDA Received Date07/15/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown